Alert archive / North Dakota / High Wind Warnings in 2022
High Wind Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Oct 13, 2022, 1:50 AM MDT for 25 counties in North Dakota. It took effect at Oct 13, 2022, 9:00 AM MDT. It was in force for 10 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 13, 2022, 1:50 AM MDT (07:50 UTC)
- In effect from
- Oct 13, 2022, 9:00 AM MDT
- Expired
- Oct 13, 2022, 7:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 103 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 9:22 AM MDT | NON-TSTM WND GST 55 | 2 W Lincoln, ND | ASOS STATION KBIS BISMARCK AIRPORT. |
| Oct 13, 9:45 AM MDT | NON-TSTM WND GST 55 | 3 Ne Sterling, ND | NDDOT SITE NEAR STERLING. |
| Oct 13, 9:47 AM MDT | NON-TSTM WND GST 57 | 3 E Moffit, ND | MESONET STATION TS633 LONG LAKE NWR. |
| Oct 13, 11:56 AM MDT | NON-TSTM WND GST 55 | 5 S Dickinson, ND | ASOS STATION KDIK DICKINSON AIRPORT. |
| Oct 13, 12:53 PM MDT | NON-TSTM WND GST 62 | 1 Nnw Hettinger, ND | ASOS STATION KHEI HETTINGER AIRPORT. |
| Oct 13, 2:38 PM MDT | NON-TSTM WND GST 59 | 2 W Lincoln, ND | ASOS STATION KBIS BISMARCK AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2897 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
238 WWUS73 KBIS 130750 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 250 AM CDT Thu Oct 13 2022 NDZ001>004-009>012-017>022-031>036-040>047-050-131700- /O.UPG.KBIS.WI.Y.0034.221013T1500Z-221014T0100Z/ /O.NEW.KBIS.HW.W.0007.221013T1500Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Wilton, Carson, Drake, Garrison, Steele, Beach, Lignite, Linton, Hettinger, Gackle, Medora, Selfridge, Turtle Lake, Beulah, Watford City, Sherwood, Velva, Columbus, New Leipzig, Bismarck, Mandan, Dickinson, Ashley, Williston, Center, Strasburg, Hazen, Tappen, Elgin, Bowbells, Powers Lake, Mcclusky, Napoleon, New Town, Underwood, Wishek, Bowman, Mohall, Halliday, Crosby, Portal, New England, Stanley, Towner, Glenburn, Minot, Mott, Bottineau, Solen, Washburn, Marmarth, Goodrich, Killdeer, Parshall, and Fort Yates 250 AM CDT Thu Oct 13 2022 /150 AM MDT Thu Oct 13 2022/ ...HIGH WIND WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Northwest winds gusting as high as 60 mph expected. * WHERE...Western and much of Central North Dakota. * WHEN...From 10 AM CDT /9 AM MDT/ this morning to 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Damage to trees and power lines will be possible. Travel will be difficult, especially for high profile vehicles. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outdoor objects. && $$ NDZ005-013-023-025-037-048-051-131700- /O.CON.KBIS.WI.Y.0034.221013T1500Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Kulm, Fessenden, Ellendale, Edgeley, Harvey, Rugby, Lamoure, Rolette, Dunseith, Carrington, Rolla, Jamestown, St. John, Oakes, and Shell Valley 250 AM CDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Northwest winds gusting as high as 55 mph expected. * WHERE...Portions of eastern North Dakota, including the James River Valley. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Unsecured objects will be blown around. Driving will be difficult. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outdoor objects. && $$ Heinert
3 follow-up statements
049 WWUS73 KBIS 131443 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 943 AM CDT Thu Oct 13 2022 NDZ001>004-009>012-017>022-031>036-040>047-050-132245- /O.CON.KBIS.HW.W.0007.221013T1500Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Portal, Mott, Bowman, Wishek, Napoleon, Selfridge, Hettinger, Powers Lake, Minot, Mandan, Bowbells, Bottineau, Medora, Underwood, Columbus, Tappen, Gackle, Drake, Glenburn, Killdeer, Crosby, Towner, Sherwood, New Town, New England, Bismarck, Fort Yates, Strasburg, Solen, Lignite, Mohall, Watford City, Parshall, Center, Dickinson, New Leipzig, Mcclusky, Steele, Beulah, Beach, Hazen, Wilton, Linton, Garrison, Turtle Lake, Stanley, Washburn, Halliday, Velva, Ashley, Marmarth, Carson, Elgin, Goodrich, and Williston 943 AM CDT Thu Oct 13 2022 /843 AM MDT Thu Oct 13 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT/7 PM MDT/ THIS EVENING... * WHAT...Northwest winds gusting as high as 60 mph expected. * WHERE...Western and much of Central North Dakota. * WHEN...Until 8 PM CDT/7 PM MDT/ this evening. * IMPACTS...Damage to trees and power lines will be possible. Travel will be difficult, especially for high profile vehicles. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outside things. && $$ NDZ005-013-023-025-037-048-051-132245- /O.CON.KBIS.WI.Y.0034.221013T1500Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Jamestown, Edgeley, Kulm, Fessenden, St. John, Carrington, Ellendale, Rolette, Rugby, Dunseith, Shell Valley, Oakes, Rolla, Harvey, and Lamoure 943 AM CDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Northwest winds gusting as high as 55 mph expected. * WHERE...Portions of eastern North Dakota, including the James River Valley. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outside things. && $$ JP Martin
236 WWUS73 KBIS 131948 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 248 PM CDT Thu Oct 13 2022 NDZ001>004-009>012-017>022-031>036-040>047-050-140100- /O.CON.KBIS.HW.W.0007.000000T0000Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Portal, Mott, Bowman, Wishek, Napoleon, Selfridge, Hettinger, Powers Lake, Minot, Mandan, Bowbells, Bottineau, Medora, Underwood, Columbus, Tappen, Gackle, Drake, Glenburn, Killdeer, Crosby, Towner, Sherwood, New Town, New England, Bismarck, Fort Yates, Strasburg, Solen, Lignite, Mohall, Watford City, Parshall, Center, Dickinson, New Leipzig, Mcclusky, Steele, Beulah, Beach, Hazen, Wilton, Linton, Garrison, Turtle Lake, Stanley, Washburn, Halliday, Velva, Ashley, Marmarth, Carson, Elgin, Goodrich, and Williston 248 PM CDT Thu Oct 13 2022 /148 PM MDT Thu Oct 13 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT/7 PM MDT/ THIS EVENING... * WHAT...Northwest winds gusting as high as 65 mph expected. * WHERE...Western and most of central North Dakota. * WHEN...Until 8 PM CDT/7 PM MDT/ this evening. * IMPACTS...Damage to trees and power lines will be possible. Travel will be difficult, especially for high profile vehicles. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outside things. && $$ NDZ005-013-023-025-037-048-051-140100- /O.CON.KBIS.WI.Y.0034.000000T0000Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Jamestown, Edgeley, Kulm, Fessenden, St. John, Carrington, Ellendale, Rolette, Rugby, Dunseith, Shell Valley, Oakes, Rolla, Harvey, and Lamoure 248 PM CDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Northwest winds gusting as high as 55 mph expected. * WHERE...Portions of eastern North Dakota, including the James River Valley. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Working on elevated structures, such as rooftops, will be hazardous. * ADDITIONAL DETAILS...Blowing dust will be possible in open areas with exposed ground, and may create reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if planning travel, especially for high profile vehicles. Secure outside things. && $$ JP Martin
556 WWUS73 KBIS 140053 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 753 PM CDT Thu Oct 13 2022 NDZ001>004-009>012-017>022-031>036-040>047-050-140200- /O.EXP.KBIS.HW.W.0007.000000T0000Z-221014T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Williston, Elgin, Beulah, Towner, New England, Hettinger, Mcclusky, Washburn, Turtle Lake, Bowbells, Underwood, Bottineau, Center, New Leipzig, Minot, Crosby, Sherwood, Gackle, Carson, Stanley, Velva, Bowman, Tappen, Solen, Parshall, Killdeer, Mohall, Marmarth, Drake, Beach, Columbus, Wishek, Lignite, Medora, Watford City, Dickinson, Hazen, Selfridge, Napoleon, Portal, Garrison, Steele, Glenburn, Wilton, Mandan, Goodrich, Bismarck, New Town, Halliday, Mott, Powers Lake, Ashley, Strasburg, Linton, and Fort Yates 753 PM CDT Thu Oct 13 2022 /653 PM MDT Thu Oct 13 2022/ ...HIGH WIND WARNING WILL EXPIRE AT 8 PM CDT/7 PM MDT/ THIS EVENING... Although breezy winds may be found through the evening, high winds are no longer expected. Thus the High Wind Warning will be allowed to expire. $$ NDZ005-013-023-025-037-048-051-140200- /O.EXP.KBIS.WI.Y.0034.000000T0000Z-221014T0100Z/ Rolette-Pierce-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Ellendale, Carrington, Dunseith, Kulm, Jamestown, Rolla, Shell Valley, Harvey, Rugby, Rolette, St. John, Oakes, Lamoure, Edgeley, and Fessenden 753 PM CDT Thu Oct 13 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Although breezy winds may be found through the evening, advisory level winds are no longer expected. Thus the Wind Advisory will be allowed to expire. $$ Anglin
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Oct 13, 12:25 AM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Oct 13, 12:25 AM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 125 AM CDT Thu Oct 13 2022 .UPDATE... Issued at 118 AM CDT Thu Oct 13 2022 Increased sky cover across my eastern counties overnight with an area of mid level clouds pushing south across eastern North Dakota. Otherwise, the forecast remains on track for the rest of tonight. UPDATE Issued at 1045 PM CDT Wed Oct 12 2022 Minimal updates needed late this evening. Highlights remain as they were last update, updated text to remove any expiration mention from the previous update. Some clouds remain across central and eastern portions. Made some minor cloud adjustments to account for the latest trends. Overall the forecast remains on track. UPDATE Issued at 825 PM CDT Wed Oct 12 2022 Made some updates to the ongoing highlights. Winds are starting to trend downward this evening, although an isolated advisory level gust may still be found. Going with the overall trend, decided to let the current High Wind Warning and Wind Advisory expire on time, even though some breezy winds may still be found through the night. Strong winds look to return again Thursday. Gusts may not be quite as high as today, although look for widespread wind gusts near 50 MPH for most areas. Thus have maintained the wind advisory for tomorrow. Next, RH values are slow to rebound this evening and breezy winds are still in place. There could be some near critical fire conditions through the evening hours, however, the overall trend is a slow improvement. Have let today's Red Flag Warning expire on time as well. Very similar conditions still look to be found tomorrow. Some areas could even see lower dewpoints, although high temperatures will be slightly lower. Given the high confidence in the winds and dry air tomorrow, went ahead and upgraded the Fire Weather Watch to a Red Flag Warning for tomorrow afternoon and evening. UPDATE Issued at 645 PM CDT Wed Oct 12 2022 Minimal needing updating this evening. Some blowing dust still being found across the state, while some wildfire smoke is also starting to show up in newly developed Canadian fires across the north. Have maintained blowing dust and added in patchy smoke in a few apparent areas through this evening. Meanwhile winds continue to be at advisory level or higher for most areas, while RH still struggling to rebound. Will maintain all wind and fire highlights for the time being. UPDATE Issued at 450 PM CDT Wed Oct 12 2022 A prime example of the capabilities of the newer GOES satellites right now. Overall changed patchy smoke to blowing dust given satellite evidence. Looking closely at the source of the alleged smoke, we did not find a hot spot on the 3.9 band or the fire RGB. Further examination of the source is there are actually dried up alkali lake beds in southern Canada. The winds are so strong it is causing blowing dust to reduce visibility near Williston and bring haze further south to almost the SD/ND border. This is still showing up nicely in the Natural Color RGB band. Further confirmation also came in the form of a nice GEO Color satellite loop tweeted by the Cooperative Institute for Research in the Atmosphere (CIRA). Made the minor switch to blowing dust, while the remainder of the forecast remains on track. UPDATE Issued at 416 PM CDT Wed Oct 12 2022 Quick update to add in patchy smoke across some western areas. Williston airport reporting 2-3 miles of haze at the moment. Looking at the CIMSS Natural Color RGB smoke from southern Canadian wildfires is showing up quite nicely from northwest ND to about Mandan, ND. Checking the Dust RGB, this is also showing some smoke, and maybe even some blowing dust south and west of this line of smoke. Anywhere with open ground and over 50 MPH winds could see blowing dust. However, given satellite data, confidence is higher in smoke obscuration so have added this into the forecast for the time being through the evening hours. Otherwise the forecast remains on track. && .SHORT TERM...(This Evening through Thursday) Issued at 252 PM CDT Wed Oct 12 2022 Winds and Fire Weather continue to be the main concerns in the short term period. Did not make many changes to the forecast this afternoon after the updates from earlier today. The current Red Flag Warning, High Wind Warning, and Wind Advisory are all set to expire at 8 pm this evening. As of this writing, the strongest winds continue in the western part of the state where gusts have been 50 to 60 mph, with even a few spots approaching 65 mph. The southwest has so far seen the strongest winds, but the potential remains for winds near 60 mph across most of the west. Mixing overall should decrease as we head towards sunset, so think the timing of the current headlines appears reasonable. A few showers continue to pivot across parts of the James River Valley, but most short term models suggest those should wane late this afternoon. We issued the Wind Advisory and Fire Weather Watch for Thursday a little earlier, and do not plan to make any changes to those for now. It still looks like all of western and central North Dakota could have critical fire weather conditions Thursday afternoon with gusty northwest winds and low relative humidity values. See the Fire Weather Discussion below for more details. .LONG TERM...(Thursday Night through Wednesday) Issued at 252 PM CDT Wed Oct 12 2022 A large upper low across the Great Lakes will continue to pivot across the region early in the long term period. This could bring a few snow showers to eastern parts of the forecast area Thursday night into Friday. As temperatures warm a bit Friday morning, it could be more of a rain snow mix, but either way, any precipitation amounts should be very light and of no impact. The low is slow to exit, but once it does later in the weekend, we should be left in a northwest flow regime with heights rising across the Northern Plains. This should be a mainly dry pattern which is captured well by the latest NBM. Temperatures should also rise early next week with highs in the 40s and 50s this weekend rising into the 50s and 60s next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 118 AM CDT Thu Oct 13 2022 VFR and windy conditions can be expected for the 06Z forecast period. Breezy northwest winds continue early this morning, then will ramp back up quickly after sunrise Thursday morning by 14-15Z. Wind gusts up to 45 knots are forecast for all terminals. Winds will decrease by early Thursday evening, with low level wind shear through the evening for western and central terminals. && .FIRE WEATHER... Issued at 825 PM CDT Wed Oct 12 2022 Conditions are overall improving across the area, although slow to rebound relative humidity values and breezy winds may bring some near critical fire conditions through this evening. Poor relative humidity recovery and continued breezy winds may then be found tonight. With an overall improving trend, have let today's Red Flag Warning expire. Confidence has increased that tomorrow will be continued dry and windy. With very similar conditions expected as were observed today, went ahead and upgraded the Fire Weather Watch to a Red Flag Warning for tomorrow afternoon and evening. Look for minimum relative humidity values Thursday afternoon to drop into the 20 to 25 percent range across a large portion of the area, while northwest winds gusting up to 50 mph are also expected. It does appear Friday should have higher humidities and somewhat lesser winds. Although a breezy northwest wind may linger for Friday. This breezy pattern may then remain through the weekend, although cooling temperatures and increased dewpoints should bring improved relative humidity values. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 8 PM CDT this evening for NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. Red Flag Warning from noon today to 8 PM CDT this evening for NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && UPDATE...NH SHORT TERM...King LONG TERM...King AVIATION...NH FIRE WEATHER...Anglin
Hazardous weather outlook, Oct 13, 12:18 AM MDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 118 AM CDT Thu Oct 13 2022 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-140630- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 118 AM CDT Thu Oct 13 2022 /1218 AM MDT Thu Oct 13 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Wind Advisory and Red Flag Warning are in effect today. See weather.gov/bis for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NH
In the hours before
Local storm report, Oct 12, 9:18 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT WED OCT 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM NON-TSTM WND GST 5 S DICKINSON 46.80N 102.80W
10/12/2022 M68 MPH STARK ND ASOS
ASOS STATION KDIK DICKINSON AIRPORT.
0318 PM NON-TSTM WND GST 1 NNW HETTINGER 46.02N 102.65W
10/12/2022 M67 MPH ADAMS ND ASOS
ASOS STATION KHEI HETTINGER AIRPORT.
&&
TELKENThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 6:59 PM MDT | Red Flag Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 24 hr |
Nearby
High Wind Warnings in North Dakota, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.